Alert archive / Alabama / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 92, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 17, 2013, 4:58 PM CDT for Clay County, Alabama. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2013, 4:58 PM CDT (21:58 UTC)
- Expired
- Jun 17, 2013, 5:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Clay County, AL
The radar
The Maxwell AFB radar (KMXX), 79 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 5:10 PM CDT | TSTM WND DMG | Nne Millerville, AL | TREE DOWN ALONG ALABAMA 148 |
| Jun 17, 5:26 PM CDT | TSTM WND DMG | 3 W Ashland, AL | TREE DOWN ALONG THE HWY 77 LOOP NEAR CR 5. |
| Jun 17, 5:30 PM CDT | TSTM WND DMG | Lineville, AL | PUBLIC REPORTED A TREE DOWN ON POWERLINES NEAR BLAKES FERRY ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2029 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 590 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
908
WUUS54 KBMX 172158
SVRBMX
ALC027-172245-
/O.NEW.KBMX.SV.W.0092.130617T2158Z-130617T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
458 PM CDT MON JUN 17 2013
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLAY COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 545 PM CDT
* AT 455 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR PARKDALE...OR 6 MILES NORTH OF
GOODWATER...AND MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
ASHLAND...LINEVILLE...BARFIELD...ROSELLE...CLEVELAND CROSSROADS...
MILLERVILLE...SPRINGHILL AND MELLOW VALLEY.
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3330 8565 3311 8566 3311 8597 3309 8598
3311 8613 3319 8614 3320 8612 3329 8612
3329 8598 3334 8598 3340 8564 3332 8565
3331 8564
TIME...MOT...LOC 2159Z 250DEG 23KT 3315 8604
$$
MA2 follow-up statements
011
WWUS54 KBMX 172215
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
515 PM CDT MON JUN 17 2013
ALC027-172245-
/O.CON.KBMX.SV.W.0092.000000T0000Z-130617T2245Z/
CLAY AL-
515 PM CDT MON JUN 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CLAY COUNTY
UNTIL 545 PM CDT...
AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 9 MILES NORTHEAST OF GOODWATER...
MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
ASHLAND...LINEVILLE...BARFIELD...SPRINGHILL...MELLOW VALLEY AND
CRAGFORD.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3330 8565 3311 8566 3311 8597 3309 8598
3311 8605 3329 8606 3329 8598 3334 8598
3340 8565 3332 8565 3331 8564
TIME...MOT...LOC 2215Z 250DEG 23KT 3318 8592
$$
MA423
WWUS54 KBMX 172229
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
529 PM CDT MON JUN 17 2013
ALC027-172245-
/O.CON.KBMX.SV.W.0092.000000T0000Z-130617T2245Z/
CLAY AL-
529 PM CDT MON JUN 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CLAY COUNTY UNTIL 545 PM CDT...
AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 7 MILES NORTH OF GOLDVILLE...OR 7
MILES SOUTH OF ASHLAND...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
LINEVILLE AND CRAGFORD.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3330 8565 3311 8566 3311 8587 3329 8586
3334 8566 3332 8565 3331 8564
TIME...MOT...LOC 2229Z 248DEG 26KT 3320 8576
$$
MAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:28 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jun 17, 3:28 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 328 PM CDT MON JUN 17 2013 .SHORT TERM...TONIGHT THROUGH THURSDAY. SATELLITE IMAGERY IS SHOWING A WELL DEFINED UPPER LOW OVER NORTHEAST OKLAHOMA. SEVERAL IMPULSES ARE ROTATING AROUND THE SOUTHERN AND EASTERN QUADRANTS OF THE CIRCULATION...WITH ONE IMPULSE CURRENTLY MOVING THROUGH ALABAMA...AND ANOTHER UPSTREAM IMPULSE APPROACHING THE MISSISSIPPI RIVER. A SURFACE LOW OVER CENTRAL ARKANSAS WILL TRACK EAST NORTHEAST TONIGHT ACROSS EXTREME NORTHERN MISSISSIPPI AND WESTERN TENNESSEE. THE SURFACE LOW WILL PROVIDE A FOCUS MECHANISM FOR NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS NORTH ALABAMA OVERNIGHT. HIGH RAIN CHANCES WILL BE NECESSARY TONIGHT AND AGAIN TUESDAY. AS THE SURFACE LOW PASSES TO THE NORTH OF ALABAMA ON TUESDAY...A WEAK SURFACE FRONT WILL PUSH SOUTHWARD INTO ALABAMA TUESDAY AFTERNOON AND EVENING...AND PROVIDE AN ADDITIONAL FOCUS FOR CONVECTIVE ACTIVITY. THE SHOWER AND THUNDERSTORM ACTIVITY WILL SHIFT INTO SOUTH CENTRAL ALABAMA TUESDAY EVENING AS THE SURFACE BOUNDARY MOVES SOUTH OF I-20. BY WEDNESDAY AND THURSDAY...A DRIER AND MORE STABLE AIR MASS WILL OVERSPREAD MOST OF CENTRAL ALABAMA...AND ANY RAIN WILL BE CONFINED TO THE EXTREME SOUTHERN PORTIONS OF CENTRAL ALABAMA. THE AIR MASS WILL NOT BE ANY COOLER BEHIND FRONT...AND TEMPERATURES WILL RISE INTO THE UPPER 80S TO LOWER 90S BOTH DAYS IN THE DRY NORTHERLY FLOW. 58/ROSE .LONG TERM...FRIDAY THROUGH MONDAY. DECIDED TO RAISE RAIN CHANCES SLIGHTLY DURING THIS PERIOD. AN UPPER RIDGE OVER TEXAS WILL EXPAND NORTHEAST. HOWEVER...A MOIST SOUTHEAST FLOW WILL PREVAIL IN THE LOWER LEVELS. CENTRAL ALABAMA WILL LIKELY BE JUST FAR ENOUGH AWAY FROM THE RIDGE AXIS TO ALLOW FOR DIURNAL CONVECTION EACH DAY...ESPECIALLY ACROSS THE SOUTHEAST COUNTIES. THE WARMEST DAYTIME TEMPERATURES WILL BE ACROSS WEST ALABAMA...WHICH WILL BE CLOSER TO THE UPPER RIDGE. 58/ROSE && .AVIATION... 18Z TAF DISCUSSION. SCATTERED TO NUMEROUS SHOWERS/TSTORMS WILL CONTINUE THRU THE EARLY EVENING HOURS. STORMS COULD PRODUCE WIND GUSTS UP TO 45 MPH...FREQUENT CLOUD-TO-GROUND LIGHTNING...BRIEF HEAVY RAINFALL AND SMALL HAIL. TIMING OF IMPACTS WILL BE DIFFICULT WELL IN ADVANCE...SO EXPECT AMENDMENTS THRU THE DAY. THERE COULD BE A BREAK IN THE ACTIVITY LATE THIS EVENING AND EARLY TONIGHT AS DAYTIME CONVECTION SHOULD SLOWLY DIMINISH. WITH LOW LEVEL MOISTURE STILL PLENTIFUL...CIGS SHOULD LOWER TO MVFR ACROSS MUCH OF THE AREA LATER TONIGHT. WILL HAVE TO MONITOR FOR THE POSSIBILITY OF EVEN LOWER CIGS OVERNIGHT. ANOTHER ROUND OF TSTORMS WILL MOVE IN FROM THE N/NW LATE TONIGHT/EARLY TUESDAY AS A FRONTAL BOUNDARY APPROACHES. NOTE: DUE TO ONGOING MAINTENANCE AT ANB OBS ARE NOT BEING TRANSMITTED. WILL INCLUDE *AMD NOT SKED* AT THIS TIME. OBS SHOULD START COMING BACK IN LATER THIS AFTERNOON WHEN THE WORK HAS BEEN COMPLETED. 19 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 70 84 69 89 61 / 80 80 40 10 10 ANNISTON 71 84 70 89 64 / 70 80 50 10 10 BIRMINGHAM 73 84 70 89 66 / 70 80 40 10 10 TUSCALOOSA 73 86 71 92 66 / 70 80 50 20 10 CALERA 71 84 70 89 67 / 70 80 50 20 10 AUBURN 69 84 71 89 67 / 50 60 60 20 20 MONTGOMERY 73 89 73 92 68 / 50 60 60 30 20 TROY 71 88 73 91 66 / 40 60 60 30 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 17, 2:00 PM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 200 PM CDT MON JUN 17 2013 ALZ011>015-017>050-181045- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 200 AM CDT MON JUN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 17, 3:59 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
359 PM CDT MON JUN 17 2013
ALZ012-172145-
LAMAR AL-
359 PM CDT MON JUN 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR LAMAR COUNTY UNTIL 445 PM CDT...
AT 354 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 6 MILES SOUTH OF CALEDONIA...OR 9 MILES NORTHEAST OF
COLUMBUS...MOVING NORTHEAST AT 35 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MILLPORT...
VERNON...
SULLIGENT...
BEDFORD...
KENNEDY...
&&
LAT...LON 3383 8824 3403 8799 3402 8796 3354 8795
3352 8799 3353 8828
TIME...MOT...LOC 2059Z 238DEG 28KT 3362 8825
17/KLAWSSpecial weather statement, Jun 17, 4:06 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
406 PM CDT MON JUN 17 2013
ALZ035-036-041>044-172145-
AUTAUGA AL-CHILTON AL-COOSA AL-ELMORE AL-LOWNDES AL-MONTGOMERY AL-
406 PM CDT MON JUN 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN AUTAUGA...NORTHWESTERN
MONTGOMERY...NORTHEASTERN LOWNDES...WESTERN ELMORE...SOUTHERN COOSA
AND EASTERN CHILTON COUNTIES UNTIL 445 PM CDT...
AT 403 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM HIGGINS FERRY PARK TO
WELONA TO DEATSVILLE TO PRATTVILLE TO LOWNDESBORO...AND MOVING EAST
AT 15 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
PRATTVILLE...
MILLBROOK...
WETUMPKA...
MONTGOMERY...
ROCKFORD...
&&
LAT...LON 3293 8609 3221 8613 3223 8660 3294 8657
TIME...MOT...LOC 2107Z 272DEG 15KT 3286 8645 3275 8639
3259 8639 3248 8646 3231 8654
17/KLAWSLocal storm report, Jun 17, 4:16 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
416 PM CDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM TSTM WND DMG NNE BOOTH 32.51N 86.57W
06/17/2013 AUTAUGA AL EMERGENCY MNGR
EM REPORTS TREES DOWN. POWER OUT AT EMA OFFICE.
&&
AALocal storm report, Jun 17, 4:23 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
423 PM CDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 AM TSTM WND DMG DEMOPOLIS 32.52N 87.84W
06/17/2013 MARENGO AL PUBLIC
MARENGO SQUARE, DOWNTOWN DEMOPOLIS, AWNING DOWN VIA
TWITTER PHOTO
&&
AASpecial weather statement, Jun 17, 4:44 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
444 PM CDT MON JUN 17 2013
ALZ027>029-036>038-043>045-047-048-172245-
CHAMBERS AL-CLAY AL-COOSA AL-ELMORE AL-LEE AL-MACON AL-MONTGOMERY
AL-RANDOLPH AL-RUSSELL AL-TALLADEGA AL-TALLAPOOSA AL-
444 PM CDT MON JUN 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR CHAMBERS...TALLAPOOSA...SOUTHERN
TALLADEGA...NORTHERN RUSSELL...RANDOLPH...NORTHEASTERN MONTGOMERY...
MACON...LEE...EASTERN ELMORE...EASTERN COOSA AND CLAY COUNTIES UNTIL
545 PM CDT...
AT 442 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ASHLAND TO 5 MILES NORTH OF
PARKDALE TO MARTIN LAKE AT KOWALIGA TO MILSTEAD...AND MOVING EAST AT
25 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
TALLASSEE...
LINEVILLE...
GOODWATER...
KELLYTON...
TUSKEGEE...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3228 8495 3229 8617 3270 8621 3340 8637
3343 8633 3350 8605 3350 8585 3347 8589
3347 8579 3350 8576 3349 8530 3286 8518
3248 8502 3236 8498 3233 8500
TIME...MOT...LOC 2144Z 253DEG 21KT 3329 8579 3317 8613
3290 8609 3275 8601 3239 8584
MALocal storm report, Jun 17, 4:58 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
458 PM CDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM TSTM WND DMG VESTAVIA HILLS 33.43N 86.79W
06/17/2013 JEFFERSON AL PUBLIC
TREE DOWN ON A ROAD
&&
AAThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:13 PM CDT | Special Weather Statement | BMX | Etowah | 62 min |
| Jun 16, 7:57 PM CDT | Special Weather Statement | BMX | Talladega | 48 min |
| Jun 16, 8:35 PM CDT | Special Weather Statement | BMX | Cherokee | 25 min |
| Jun 17, 3:54 AM CDT | Areal Flood Advisory | BMX | Randolph | 111 min |
| Jun 17, 10:59 AM CDT | Special Weather Statement | BMX | Lamar, Pickens | 31 min |
| Jun 17, 11:31 AM CDT | Special Weather Statement | BMX | Pickens | 29 min |
| Jun 17, 11:59 AM CDT | Special Weather Statement | BMX | Fayette, Walker, Winston | 61 min |
| Jun 17, 12:55 PM CDT | Special Weather Statement | BMX | Marengo, Sumter | 50 min |
| Jun 17, 12:58 PM CDT | Special Weather Statement | BMX | Winston | 17 min |
| Jun 17, 1:41 PM CDT | Special Weather Statement | BMX | Marengo | 34 min |
| Jun 17, 2:12 PM CDT | Special Weather Statement | BMX | Hale, Perry | 48 min |
| Jun 17, 2:16 PM CDT | Special Weather Statement | BMX | Greene | 44 min |
| Jun 17, 2:37 PM CDT | Special Weather Statement | BMX | Jefferson | 38 min |
| Jun 17, 2:50 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Perry | 40 min |
| Jun 17, 3:18 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Lowndes | 42 min |
| Jun 17, 3:35 PM CDT | Special Weather Statement | BMX | Pickens | 40 min |
| Jun 17, 3:56 PM CDT | Special Weather Statement | BMX | Talladega | 49 min |
| Jun 17, 3:58 PM CDT | Special Weather Statement | BMX | Fayette | 47 min |
| Jun 17, 3:59 PM CDT | Special Weather Statement | BMX | Lamar | 46 min |
| Jun 17, 4:06 PM CDT | Special Weather Statement | BMX | Coosa, Elmore | 39 min |
| Jun 17, 4:20 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens | 40 min |
| Jun 17, 4:44 PM CDT | Special Weather Statement | BMX | Chambers, Clay, Coosa, Elmore, Lee, Macon and 4 more | 61 min |
| Jun 17, 5:18 PM CDT | Special Weather Statement | BMX | Marion, Walker, Winston | 42 min |
| Jun 17, 5:43 PM CDT | Special Weather Statement | BMX | Bullock, Chambers, Lee, Randolph, Russell | 62 min |
| Jun 17, 5:57 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Randolph | 33 min |
| Jun 17, 6:04 PM CDT | Special Weather Statement | BMX | Winston | 41 min |
| Jun 17, 6:50 PM CDT | Special Weather Statement | BMX | Barbour | 40 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.